How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Arun Phophalia Your Own Question
Dr. Arun Phophalia
Dr. Arun Phophalia, Doctor (MD)
Category: Health
Satisfied Customers: 33921
Experience:  MBBS, MS (General Surgery), Fellowship in Sports Medicine
5625079
Type Your Health Question Here...
Dr. Arun Phophalia is online now
A new question is answered every 9 seconds

I take 70mg Vyvanes, and many medications including Effexor,

Customer Question

I take 70mg Vyvanes, and many medications including Effexor, and Proaz, I have been feeling left should moderate but uncomfortable pain, and possibly a notice in my left leg like poor circulation. I also am bloated and had a headache yesterday for a solid 24 hours. Is it the VVance and what should I do?
Submitted: 1 year ago.
Category: Health
Expert:  Dr. Arun Phophalia replied 1 year ago.

Hello and welcome,

What is your age?

Just to confirm; do you have shoulder pain?

Do you have nausea, vomiting, constipation, vision disturbance, dizziness?

Are you diabetic?

Do you have high blood pressure?

Customer: replied 1 year ago.
I have shoulder pain in my left shoulder. I have constipation, my vision is ok now but yesterday was a little less than normal. I take many meds, Effexor, Prozac, Mirtazpine, Xanax, was on Nuvigil, have taken large doses of times of VVyanse. Also on amlodipine, omnip;azole, left leg is little weaker - nothing on right side is hurting. Left lef is hurting or sore. It was not like thbis before I took the vvanyes. My blood pressure is 95 over 68-very low for me. I also found out yesterfay in addition to my Lipitor I take I have not taken Fibrocate in several montghs as a forgot I was supposed to. Yesterday, and today my left chest is tight.
Customer: replied 1 year ago.
Please advise
Customer: replied 1 year ago.
I have not received an answer!
Customer: replied 1 year ago.
Is this a scam?
Expert:  Dr. Arun Phophalia replied 1 year ago.

Thanks for your further information.

The very low blood pressure, tight chest, left shoulder pain, left leg weakness and pain, your past history etc warrant that you get an urgent physical exam at emergency room. You need to rule out a cardiac event or transient ischemic attack (termed transient neurological attack). These symptoms can be due to medications but more likely these are due to some significant medical issues.

Please feel free for your follow up questions.

I would be happy to assist you further, if you need any more information.

Thanks for using Just Answer.

Expert:  Dr. Arun Phophalia replied 1 year ago.

Sir,

This is not a scan. Reading your provided information and typing back take some time.

Let me know your follow up questions.

Thank you.

Customer: replied 1 year ago.
I don't feel like you told me much
Expert:  Dr. Arun Phophalia replied 1 year ago.

We can continue the conversation. You may ask me specific information and I would be glad to answer them.

Expert:  Dr. Arun Phophalia replied 1 year ago.

I am specifically worried about your low Blood pressure, chest tightness accompanied shoulder pain and your past history of high cholesterol and lipids. These are risk factors for TIA and angina and should be categorically ruled out by physical exam and investigations.

Expert:  Dr. Arun Phophalia replied 1 year ago.

Hope you are doing good.

Please let us know if you have any follow up questions or a new question.

What was your diagnosis?

It is privilege assisting you.

Please consider a positive rating if this interaction has been satisfactory, as this is the only way we experts are credited and compensated for the time and work. You are not charged again for giving a rating.

Thank you.

Wishing you all the very best in life.